# SDR DALA2023060704643

- Difficulty date: June 6, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- Aircraft time: 41,495 hours, 28,383 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB PRODUCTION DOUBLER FROM STA 157 TO 178 AT R1 DOOR LOWER JAMB. W1. SUMMARY OF NRC 00550: CORROSION LEVEL 2. WEB PRODUCTION DOUBLER FROM STA 157 TO 178 AT R1 DOOR LOWER JAMB W1 WAS REPLACED PER B717-200 SRM 51-41-02-0G AND 51-41-05-0G. (LP #2803318)
